Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 145, NWS Tulsa, OK

June 24, 201810 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 5:16 AM CDT for 10 counties in Oklahoma. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 5:16 AM CDT (10:16 UTC)
Expired
Jun 24, 2018, 6:00 AM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:20 AM CDTTSTM WND DMG1 W Morris, OKBARN ROOF REMOVED. DAMAGE TO A GARAGE.
Jun 24, 5:24 AM CDTTSTM WND GST 605 Sse Haskell, OK
Jun 24, 5:45 AM CDTTSTM WND DMG10 S Checotah, OKUPROOTED TREES AT BELLE STARR MARINA ON LAKE EUFAULA. RELAYED VIA SOCIAL MEDIA.
Jun 24, 5:45 AM CDTTSTM WND GST 624 S Oktaha, OK
Jun 24, 5:50 AM CDTTSTM WND DMGBraggs, OKDAMAGE TO TWO TREES AND DAMAGED GARDEN. RECEIVED VIA SOCIAL MEDIA.
Jun 24, 5:51 AM CDTTSTM WND DMG1 Se Canadian, OKLARGE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 3:23 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

381 
WUUS54 KTSA 241016
SVRTSA
OKC021-061-091-101-107-111-121-135-143-145-241100-
/O.NEW.KTSA.SV.W.0145.180624T1016Z-180624T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
516 AM CDT SUN JUN 24 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Haskell County in southeastern Oklahoma...
  Northwestern Sequoyah County in east central Oklahoma...
  McIntosh County in southeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Southwestern Cherokee County in east central Oklahoma...
  Northeastern Pittsburg County in southeastern Oklahoma...
  Muskogee County in east central Oklahoma...
  Central Okmulgee County in northeastern Oklahoma...
  Southeastern Tulsa County in northeastern Oklahoma...
  East central Okfuskee County in east central Oklahoma...

* Until 600 AM CDT

* At 515 AM CDT, severe thunderstorms were located along a line
  extending from 2 miles northwest of Broken Arrow to 2 miles east of
  Haskell to 5 miles east of Morris to 3 miles south of Henryetta,
  moving southeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Muskogee...                       Okmulgee...
  Wagoner...                        Eufaula...
  Bixby...                          Coweta...
  Henryetta...                      Fort Gibson...
  Checotah...                       Haskell...
  Inola...                          Warner...
  Morris...                         Gore...
  Dewar...                          Porum...
  Okay...                           Webbers Falls...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 230 and 287.
 Interstate 44 between mile markers 227 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3566 9592 3582 9583 3618 9591 3612 9557
      3609 9555 3609 9556 3608 9558 3607 9557
      3608 9528 3606 9519 3557 9507 3530 9518
      3505 9549 3541 9614
TIME...MOT...LOC 1015Z 299DEG 47KT 3608 9581 3582 9564 3561 9577 3538
9599

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
348 
WWUS54 KTSA 241034
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
534 AM CDT SUN JUN 24 2018

OKC107-111-143-241043-
/O.CAN.KTSA.SV.W.0145.000000T0000Z-180624T1100Z/
Okmulgee OK-Tulsa OK-Okfuskee OK-
534 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OKMULGEE...
SOUTHEASTERN TULSA AND EAST CENTRAL OKFUSKEE COUNTIES IS CANCELLED...

The storms which prompted the warning have !moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3612 9557 3609 9555 3607 9557 3606 9519
      3557 9507 3530 9518 3505 9549 3532 9598
      3538 9598 3538 9588 3547 9582 3555 9582
      3555 9571 3572 9571 3573 9577 3585 9577
      3586 9582 3590 9582 3590 9576 3615 9576
TIME...MOT...LOC 1033Z 299DEG 47KT 3597 9556 3571 9539 3550 9552 3527
9574

$$

OKC021-061-091-101-121-135-145-241100-
/O.CON.KTSA.SV.W.0145.000000T0000Z-180624T1100Z/
Haskell OK-Sequoyah OK-McIntosh OK-Wagoner OK-Cherokee OK-
Pittsburg OK-Muskogee OK-
534 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN HASKELL...NORTHWESTERN SEQUOYAH...MCINTOSH...
WAGONER...SOUTHWESTERN CHEROKEE...NORTHEASTERN PITTSBURG AND MUSKOGEE
COUNTIES...

At 533 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Coweta to 3 miles south of Muskogee to
near Checotah to 2 miles southwest of Vivian, moving southeast at 55
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Broken Arrow...                   Muskogee...
Wagoner...                        Eufaula...
Coweta...                         Fort Gibson...
Checotah...                       Haskell...
Inola...                          Warner...
Gore...                           Porum...
Okay...                           Webbers Falls...
Hulbert...                        Porter...
Whitefield...                     Oktaha...
Braggs...                         Taft...

This includes Interstate 40 in Oklahoma between mile markers 246 and
287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3612 9557 3609 9555 3607 9557 3606 9519
      3557 9507 3530 9518 3505 9549 3532 9598
      3538 9598 3538 9588 3547 9582 3555 9582
      3555 9571 3572 9571 3573 9577 3585 9577
      3586 9582 3590 9582 3590 9576 3615 9576
TIME...MOT...LOC 1033Z 299DEG 47KT 3597 9556 3571 9539 3550 9552 3527
9574

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy
180 
WWUS54 KTSA 241041
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
541 AM CDT SUN JUN 24 2018

OKC021-145-241050-
/O.CAN.KTSA.SV.W.0145.000000T0000Z-180624T1100Z/
Wagoner OK-Cherokee OK-
541 AM CDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR WAGONER AND SOUTHWESTERN
CHEROKEE COUNTIES IS CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3538 9588 3547 9582 3555 9582 3555 9571
      3572 9571 3573 9577 3586 9577 3586 9565
      3579 9564 3576 9559 3579 9555 3582 9536
      3581 9513 3564 9513 3564 9509 3557 9507
      3530 9518 3505 9549 3532 9598 3538 9598
TIME...MOT...LOC 1040Z 299DEG 47KT 3592 9546 3566 9529 3545 9542 3522
9564

$$

OKC061-091-101-121-135-241100-
/O.CON.KTSA.SV.W.0145.000000T0000Z-180624T1100Z/
Haskell OK-Sequoyah OK-McIntosh OK-Pittsburg OK-Muskogee OK-
541 AM CDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHWESTERN HASKELL...NORTHWESTERN SEQUOYAH...MCINTOSH...
NORTHEASTERN PITTSBURG AND MUSKOGEE COUNTIES...

At 540 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Porter to 5 miles west of Braggs
to 5 miles east of Checotah to 3 miles north of Canadian, moving
southeast at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Eufaula...
Fort Gibson...                    Checotah...
Haskell...                        Warner...
Gore...                           Porum...
Webbers Falls...                  Whitefield...
Oktaha...                         Braggs...
Taft...                           Boynton...
Canadian...                       Council Hill...
Rentiesville...                   Stidham...
Greenleaf State Park...           Raiford...

This includes Interstate 40 in Oklahoma between mile markers 246 and
287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3538 9588 3547 9582 3555 9582 3555 9571
      3572 9571 3573 9577 3586 9577 3586 9565
      3579 9564 3576 9559 3579 9555 3582 9536
      3581 9513 3564 9513 3564 9509 3557 9507
      3530 9518 3505 9549 3532 9598 3538 9598
TIME...MOT...LOC 1040Z 299DEG 47KT 3592 9546 3566 9529 3545 9542 3522
9564

HAIL...<.75IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:55 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 24, 3:55 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
355 AM CDT Sun Jun 24 2018

.DISCUSSION...

Two distinct areas of convection this morning across the area. The
first area currently across east central Oklahoma developed
earlier in response to a weak surface boundary, and has been
sustained by a strengthening low level jet. The second area is in
the form of a MCS that has been moving east southeast throughout
the overnight from southwest Kansas. This area is just about to
enter northeast Oklahoma, though may make more of a turn to the
southeast given the instability and theta e gradient in place
across central parts of Oklahoma. Both areas of convection will
carry a severe wind and hail threat, and much of eastern Oklahoma
is under a severe thunderstorm watch until 10 am. Categorical pops
will be carried for the first part of the morning across much of
eastern OK, with a larger area of likely pops mainly across east
central OK and NW AR between 15z-18z. CAM solutions are all over
the place, so uncertainty abounds wrt convective maintenance
through the morning. The forecast area begins to be put into a
squeeze play beginning in the afternoon as warmer mid level
temperatures begin to move northward into the CWA. Another complex
looks to make a run at the area again tonight, but with southern
extent of convection very much in question, will keep pops mainly
confined to northeast OK and northwest AR tonight. Support from
the upper system passing through the high plains(along with
lingering boundaries) will warrant slight to low chance pops
across northern parts of the forecast area. Upper low retreats
through the upper great lakes region while ridging begins to build
over the plains. This feature will become the dominant weather
feature for the rest of the week. Went below guidance for high
temperatures for early periods, especially northeast Oklahoma and
northwest Arkansas given anticipated rainfall/cloud cover.
Otherwise, stayed close to guidance for the rest of the forecast
cycle.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  70  90  74 /  80  50  30  30
FSM   90  73  93  75 /  70   0   0  10
MLC   91  75  93  75 /  60   0   0  10
BVO   87  68  88  72 /  80  60  50  30
FYV   84  69  88  70 /  70  10   0  20
BYV   85  68  90  70 /  60  10   0  20
MKO   87  71  91  73 /  70  10  10  20
MIO   86  68  88  72 /  80  60  30  30
F10   89  72  92  74 /  70  10  10  20
HHW   93  74  93  74 /  50   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...30
LONG TERM....23
Hazardous weather outlook, Jun 24, 5:00 AM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 AM CDT Sun Jun 24 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 AM CDT Sun Jun 24 2018

...SEVERE THUNDERSTORM WATCH FOR MOST OF NORTHEAST OKLAHOMA UNTIL 10 AM...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA..Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms have been ongoing for much of the overnight
across parts of eastern Oklahoma. A complex of storms that
developed to the northwest yesterday evening has moved southeast
overnight and was entering northeast Oklahoma. Some of the ongoing
activity has merged with the southeast moving complex, and has
resulted in a larger area of storms that will be capable of
producing wind gusts between 60 and 70 miles an hour as it moves
across northeast Oklahoma this morning. Additional storms ahead of
the main complex may impact far eastern Oklahoma and west central
Arkansas, and will be capable of severe wind gusts and large hail.
Additionally, a very moist atmosphere in place has resulted in
very heavy rainfall at times from the strongest storms that have
exhibited a slower movement. Localized flash flooding may result
across eastern Oklahoma this morning.

Areal coverage of storms this afternoon is expected to remain
lower, and mainly confined to northeast Oklahoma and northwest
Arkansas. Morning convection will likely stabilize the
atmosphere, but the strongest storms will still carry a limited
severe risk.

Later tonight, another storm complex may impact parts of northeast
Oklahoma. Warmer temperatures aloft will also be spreading north,
and coverage of storms will mainly be confined to northeast
Oklahoma and northwest Arkansas. The degree of instability remains
uncertain, however a limited severe wind threat may exist across
parts of northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm Potential.
WEDNESDAY...Dangerous Heat Potential.
THURSDAY through SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Chances for thunderstorms will mostly remain across northeast
Oklahoma and northwest Arkansas for the early part of this week as
an upper system moves across the northern plains. Upper level
ridging will begin to build across the southern plains and will
become the dominant weather feature from mid week on.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 24, 2:28 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     HAIL             CHOUTEAU                36.19N 95.34W
06/24/2018  M1.50 INCH       MAYES              OK   BROADCAST MEDIA

            RELAYED FROM A VIEWER IN CHOUTEAU

&&

LACY
Special weather statement, Jun 24, 2:31 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT SUN JUN 24 2018

OKZ060-061-067-240800-
Tulsa OK-Rogers OK-Wagoner OK-
231 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 300 AM
CDT...

At 231 AM CDT, a strong thunderstorm was located near Tulsa, moving
northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Owasso...                         Bixby...
Jenks...                          Skiatook...
Catoosa...                        Verdigris...
Turley...                         Tulsa International Airport...

This includes Interstate 44 between mile markers 217 and 243.

LAT...LON 3622 9561 3597 9584 3608 9605 3616 9602
      3617 9600 3619 9600 3636 9593
TIME...MOT...LOC 0731Z 212DEG 17KT 3610 9591
Special weather statement, Jun 24, 3:14 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT SUN JUN 24 2018

OKZ070-071-073>075-240845-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
314 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND CENTRAL
MUSKOGEE COUNTIES UNTIL 345 AM CDT...

At 313 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Council Hill to 2 miles east of
Blocker. Movement was east at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Eufaula...
Checotah...                       Warner...
Quinton...                        Porum...
Whitefield...                     Oktaha...
Kinta...                          Council Hill...
Rentiesville...                   Blocker...
Arrowhead State Park...           Enterprise...
Lake Eufaula State Park...        Keefeton...
Wainwright...                     Summit...
Featherston...                    Onapa...

This includes Interstate 40 in Oklahoma between mile markers 254 and
277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3555 9572 3558 9571 3572 9536 3501 9516
      3498 9557 3555 9575
TIME...MOT...LOC 0813Z 254DEG 12KT 3551 9566 3505 9552
Special weather statement, Jun 24, 3:56 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
356 AM CDT SUN JUN 24 2018

OKZ073-075-240930-
Pittsburg OK-Latimer OK-
356 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 430 AM CDT...

At 356 AM CDT, a strong thunderstorm was located 3 miles north of
Mcalester, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Crowder...
Alderson...                       Canadian...
Indianola...                      Blocker...
Arrowhead State Park...           Mcalester Regional Airport...
Gowen...                          Dow...
Bache...                          Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

LAT...LON 3519 9574 3521 9545 3516 9545 3516 9543
      3486 9544 3485 9582 3505 9591
TIME...MOT...LOC 0856Z 251DEG 29KT 3499 9574
Local storm report, Jun 24, 4:17 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     HAIL             KREBS                   34.93N 95.72W
06/24/2018  E1.25 INCH       PITTSBURG          OK   TRAINED SPOTTER

&&

SRC
Special weather statement, Jun 24, 5:00 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
500 AM CDT SUN JUN 24 2018

OKZ065-066-071-073-241045-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
500 AM CDT SUN JUN 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...NORTHWESTERN
PITTSBURG...SOUTHERN OKMULGEE AND OKFUSKEE COUNTIES UNTIL 545 AM
CDT...

At 459 AM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Okfuskee to 3 miles northwest of
Clearview to 5 miles southwest of Cromwell. Movement was southeast at
55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Morris...                         Boley...
Weleetka...                       Dewar...
Schulter...                       Paden...
Indianola...                      Grayson...
Hanna...                          Bearden...
Hoffman...                        Castle...
Clearview...                      Raiford...
Pharoah...                        Okmulgee State Park...

This includes Interstate 40 in Oklahoma between mile markers 212 and
253.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3555 9640 3564 9632 3564 9619 3566 9619
      3563 9571 3500 9574 3495 9609 3505 9609
      3515 9598 3529 9598 3529 9644 3546 9644
      3546 9647 3543 9650 3545 9655 3544 9657
      3540 9653 3540 9662 3551 9662
TIME...MOT...LOC 0959Z 322DEG 49KT 3560 9616 3543 9623 3528 9650

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:36 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 23, 11:05 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee55 min
Jun 23, 11:36 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa54 min
Jun 23, 11:58 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee62 min
Jun 24, 12:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 24, 12:22 AM CDTSpecial Weather StatementTSATulsa68 min
Jun 24, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner64 min
Jun 24, 12:44 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 24, 1:18 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner42 min
Jun 24, 1:39 AM CDTFlash Flood WarningTSAOkfuskee12 hr
Jun 24, 1:49 AM CDTSpecial Weather StatementTSAPawnee26 min
Jun 24, 1:57 AM CDTSevere Thunderstorm WarningTSAMayes32 min
Jun 24, 2:15 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg30 min
Jun 24, 2:31 AM CDTSpecial Weather StatementTSATulsa29 min
Jun 24, 2:37 AM CDTSevere Thunderstorm WarningTSAPittsburg38 min
Jun 24, 2:46 AM CDTAreal Flood AdvisoryTSATulsa3 hr
Jun 24, 3:08 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee52 min
Jun 24, 3:14 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee31 min
Jun 24, 3:22 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Jun 24, 3:27 AM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee3 hr
Jun 24, 3:37 AM CDTSevere Thunderstorm WarningTSAOsage38 min
Jun 24, 3:49 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Jun 24, 3:56 AM CDTSpecial Weather StatementTSAPittsburg34 min
Jun 24, 4:01 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa59 min
Jun 24, 4:05 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg40 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more58 min
Jun 24, 4:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah43 min
Jun 24, 4:37 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg23 min
Jun 24, 4:49 AM CDTSevere Thunderstorm WarningTSAPittsburg41 min
Jun 24, 5:00 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee45 min
Jun 24, 5:04 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Jun 24, 5:08 AM CDTSevere Thunderstorm WarningTSAPittsburg22 min
Jun 24, 5:12 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
Jun 24, 5:23 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg52 min
Jun 24, 5:27 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg48 min
Jun 24, 5:47 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha43 min
Jun 24, 5:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more40 min
Jun 24, 6:03 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Pittsburg3 hr
Jun 24, 6:19 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha41 min
Jun 24, 6:21 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah39 min
Jun 24, 6:49 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Jun 24, 6:56 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Jun 24, 1:20 PM CDTAreal Flood WarningTSAOkfuskee12 hr
Jun 24, 3:32 PM CDTSpecial Weather StatementTSAHaskell, Latimer, McIntosh, Pittsburg28 min
Jun 24, 3:49 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha41 min
Jun 24, 4:24 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha66 min
Jun 24, 4:37 PM CDTSpecial Weather StatementTSASequoyah38 min
Jun 24, 5:08 PM CDTSpecial Weather StatementTSALeFlore37 min
Jun 24, 5:12 PM CDTSpecial Weather StatementTSAChoctaw48 min
Jun 24, 5:14 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
Jun 24, 5:24 PM CDTSpecial Weather StatementTSAChoctaw51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.